Multiple myeloma following essential thrombocythemia.
Аннотация
The association of essential thrombocythemia (ET) and multiple myeloma (MM) is exceedingly rare, with only four such cases reported in the literature until now. In this paper, a patient is reported who developed IgA-lambda MM more than five years after the diagnosis of ET, for which she had received alpha interferon and radioactive phosphor (32P). She died shortly afterwards despite melphalan and prednisone therapy. In four of the five patients in whom the above association has been reported, including the present one, MM appeared some time after ET was initially recognized, with three of them having received alkylating drugs as their treatment for ET. MM was heterogeneous with respect to the M--component type and the clinical course. The possible etiological & pathogenetic link between both these entities is discussed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.